# SDR AALA202410231878

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 32,263 hours, 13,107 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT AND AT THE GATE FLIGHT ATTANDENT REPORTED A STRONG BURNING SMELL IN THE CABIN, THE ODOR LASTED ABOUT 5 MINUTES AND THEN WENT AWAY. THE FRONT OF THE CABIN HAD AN EXHAUST OR BURNING SMELL LIKE A MUSTY AND OILY SMELL. **SUPPLEMENTAL REPORT FOR (AALA202410221878): ACCOMPLISHED FIM TASK 49-5-00-810-802. NO SMELL DETECTED, NO FUMES PRESENT. ENG DESK CONCURRED, SMELL DETERMINED TO BE EXHAUST FROM ANOTHER AIRCRAFT**(CLOSED).
